Bernoulli

  • Bernoulli
  • Volume 24, Number 2 (2018), 956-970.

Hörmander-type theorem for Itô processes and related backward SPDEs

Jinniao Qiu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A Hörmander-type theorem is established for Itô processes and related backward stochastic partial differential equations (BSPDEs). A short self-contained proof is also provided for the $L^{2}$-theory of linear, possibly degenerate BSPDEs, in which new gradient estimates are obtained.

Article information

Source
Bernoulli, Volume 24, Number 2 (2018), 956-970.

Dates
Received: March 2015
Revised: January 2016
First available in Project Euclid: 21 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.bj/1505980884

Digital Object Identifier
doi:10.3150/16-BEJ816

Mathematical Reviews number (MathSciNet)
MR3706782

Zentralblatt MATH identifier
06778353

Keywords
backward stochastic partial differential equation Hörmander theorem Itô process non-Markov

Citation

Qiu, Jinniao. Hörmander-type theorem for Itô processes and related backward SPDEs. Bernoulli 24 (2018), no. 2, 956--970. doi:10.3150/16-BEJ816. https://projecteuclid.org/euclid.bj/1505980884


Export citation

References

  • [1] Bender, C. and Dokuchaev, N. (2014). A first-order BSPDE for swing option pricing. Math. Finance.
  • [2] Bensoussan, A. (1983). Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions. Stochastics 9 169–222.
  • [3] Cass, T. and Friz, P. (2010). Densities for rough differential equations under Hörmander’s condition. Ann. of Math. (2) 171 2115–2141.
  • [4] Du, K., Qiu, J. and Tang, S. (2012). $L^{p}$ theory for super-parabolic backward stochastic partial differential equations in the whole space. Appl. Math. Optim. 65 175–219.
  • [5] Du, K., Tang, S. and Zhang, Q. (2013). $\mathrm{W}^{m,p}$-solution $(p\geq2)$ of linear degenerate backward stochastic partial differential equations in the whole space. J. Differential Equations 254 2877–2904.
  • [6] Graewe, P., Horst, U. and Qiu, J. (2015). A non-Markovian liquidation problem and backward SPDEs with singular terminal conditions. SIAM J. Control Optim. 53 690–711.
  • [7] Hörmander, L. (1967). Hypoelliptic second order differential equations. Acta Math. 119 147–171.
  • [8] Hörmander, L. (1983). The Analysis of Linear Partial Differential Operators. II. Grundlehren der Mathematischen Wissenschaften 257. Berlin: Springer.
  • [9] Hu, Y., Ma, J. and Yong, J. (2002). On semi-linear degenerate backward stochastic partial differential equations. Probab. Theory Related Fields 123 381–411.
  • [10] Hu, Y. and Peng, S.G. (1991). Adapted solution of a backward semilinear stochastic evolution equation. Stoch. Anal. Appl. 9 445–459.
  • [11] Krylov, N.V. (2013). Hörmander’s theorem for stochastic partial differential equations. Available at arXiv:1309.5543.
  • [12] Krylov, N.V. and Rozovskii, B.L. (1981). Stochastic evolution equations. J. Sov. Math. 16 1233–1277.
  • [13] Ma, J. and Yong, J. (1999). On linear, degenerate backward stochastic partial differential equations. Probab. Theory Related Fields 113 135–170.
  • [14] Malliavin, P. (1978). Stochastic calculus of variation and hypoelliptic operators. In Proceedings of the International Symposium on Stochastic Differential Equations (Res. Inst. Math. Sci., Kyoto Univ., Kyoto, 1976) 195–263. New York: Wiley.
  • [15] Mattingly, J.C. and Pardoux, É. (2006). Malliavin calculus for the stochastic 2D Navier–Stokes equation. Comm. Pure Appl. Math. 59 1742–1790.
  • [16] Peng, S.G. (1992). Stochastic Hamilton–Jacobi–Bellman equations. SIAM J. Control Optim. 30 284–304.
  • [17] Qiu, J. and Tang, S. (2012). Maximum principle for quasi-linear backward stochastic partial differential equations. J. Funct. Anal. 262 2436–2480.
  • [18] Qiu, J. and Wei, W. (2014). On the quasi-linear reflected backward stochastic partial differential equations. J. Funct. Anal. 267 3598–3656.
  • [19] Stroock, D.W. and Varadhan, S.R.S. (1979). Multidimensional Diffusion Processes. Grundlehren der Mathematischen Wissenschaften 233. New York: Springer.
  • [20] Tang, S. and Wei, W. (2016). On the Cauchy problem for backward stochastic partial differential equations in Hölder spaces. Ann. Probab. 44 360–398.
  • [21] Zhou, X.Y. (1992). A duality analysis on stochastic partial differential equations. J. Funct. Anal. 103 275–293.